# SDR ASOA2014081311052

- Difficulty date: July 29, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 24,869 hours, 17,467 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 284-292
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE 18R CORRODED BS 284 - 292.   REPAIRED IAW EA 12-2014-167.
